# SDR DXTA2010061804127

- Difficulty date: June 17, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N580QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605741
- Aircraft time: 2,256 hours, 1,752 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Lock
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, STAB MISS COMPARE LIGHT STAYED ON ALONG. WITH THE HYD PRESSURE LIGHT AND THE NOSE GEAR UNLOCK RED LIGHT STAYED ON AS WELL.  FOUND LT MAIN GEAR UPLOCK SWITCH NOT BEING MADE WITH GEAR UP DUE TO LT MAIN LAND GEAR ACTIVATOR ROD END LOCK CLIP BROKEN. REPLACED LOCK CLIP IAW AMM 32-30-04 AND CHECKED IAW 32-10-00. OPS GOOD. ALSO PERFORMED HORIZONTAL STABILIZER CHECK IAW 27-90-40. OPS CKS GOOD.
